# SDR ASOA201001571

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 17,322 hours, 15,364 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR 4 EMERGENCY LIGHT INOP.  R & R RT EXTERIOR EMERGENCY LIGHT NR4 IAW AMM 33-51-21. OPS CK GOOD.  R & R RT EXTERIOR EMERGENCY LIGHT NR 4 IAW AMM 33-51-21. OPS CK GOOD.
